| Model Number |
3CX*FX15RE40C |
| Medical Device Problem Code |
Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that during out of box, the boxes have been damaged by deformation.No patient involvement.
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.H6: component code: 4747 - packaging.Health effect - impact code: 2645 - no patient involvement.Heatlh effect - clinical code: 4582 - no clinical signs, symptoms or conditions.Medical device problem code: 1570 - shipping damage or problem.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusions: 11 - conclusion not yet available.
Event or Problem Description
Boxes been damaged by deformation.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on april 21, 2023.Upon further investigation of the reported event, the following information is new and/or changed: d3 (manufacturer - corrected email address); d4 (additional device information - added exp date); g1 (contact office - corrected first/given name, last name, email address, telephone number); g3 (date received by manufacturer); g6 (indication that this is a follow-up report); h2 (follow-up due to correction and additional information); h4 (device manufacture date); h6 (identification of evaluation codes 3331, 4114, 171, 4308).Type of investigation #1: 3331 - analysis of production records.Type of investigation #2: 4114 - device not returned.Investigation findings: 171 - packaging compromised.Investigation conclusions: 4308 - cause traced to transport/storage.The affected samples were not returned; however, photos were provided that confirmed the box damage.All capiox units are 100% visually inspected during and after packaging.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.